Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On medication due to scar tissue, osteoporosis. Bleeding ulcers in stomach. Suggest the cure?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
doubt it Been on this medication for 13 years due to severe scar tissue, osteaporos, and no stomach at all, no colon, gallbladder, women's organs, teeth,etc... Don't feel like much of a women. Then in march2013 my mom passed away from her colon burst, moved in here with her and my dad to help and husband wanted a divorce, a month later to the day my dads youngest sister passed away from same thing my mom did. To top it off Aug. 9 they rushed me to the er and all the scar tissue had strangled some of my small colon they had to remove some oi it and now i have a stoma. To get to the poing my dad has some dimensia and he has been hiding or putting away my second box of 100 mg.,, and when i ask aboit it he gets mad, this is the secone time and i can't get them refilled and have been on them since 2010 this scares the hell out of me and i can't believe my pain doctor is allowing this to happen. atleast help me detox and it isn't like i don't have prove about my dad but i owe him to take care of him, Any help GREATLY appreciated

no cancer in the stomach just bleeding ulcers and the doctor did not know what he was doing, Did not XXXXXXX figured everyone makes mistakes but know i am suffering for taking care of my dad in 3 years no trouble with my meds but living with him he hides them then gets mad at me for asking and i am trying everything but pain clinic will not help
Posted Sun, 27 Oct 2013 in Mental Health
Answered by Dr. Payman Hajiazim 1 hour later
Brief Answer:
You can try another medication for pain.

Detailed Answer:
Hi there, thanks for asking. Taking anti pain medications can hide any pain signal. It could be XXXXXXX for this situation since it can cover any pain due to cancer,.... Since the pain severity change with mood change, many doctors find that the pain gets better with some medications from the class of specific serotonin noradrenergic inhibitors or serotonin specific reuptake inhibitors. The firs group may affect your sleep so if you have already some problems with sleep, it is better to share with your doctor to decide better which group of medications is better for you. I hope you a good and free pain condition.
Above answer was peer-reviewed by
Follow-up: On medication due to scar tissue, osteoporosis. Bleeding ulcers in stomach. Suggest the cure? 24 minutes later
but having been on those medications is it XXXXXXX for me to go off them cold XXXXXXX and I only weight 84 -lbs and how long will it take to clear my system I can't forsake my dad and I don't know what else to do
Answered by Dr. Payman Hajiazim 27 minutes later
Brief Answer:
It is preventable.

Detailed Answer:
Hi again, doctors usually give a medication from the class of alpha 2 agonist (like clonidine, guanfacine, ...) to prevent cold XXXXXXX symptoms. Let me know if you have any other question.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor